# SDR 05FDEA01867

- Difficulty date: July 9, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N313
- Make and model: Doug DC10
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Part number: AYB703512
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING LOWER STRUCTURE; RT BARREL STRUCTURE STA 1237 INTERCOSTAL PRIMARY   ATTACH BRACKET CRACKED THRU AS MARKED IN RED.  ACCESS THRU CLG WHEEL WELL OR CAC0.   REMOVED AND REPLACED CRACKED BRACKET P/N AYB7033-10 AS PER S.R.M. 51/00/01, 51/33/01, REF N/R N00611.
